# SDR ABXA20170830103

- Difficulty date: August 30, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 81,399 hours, 37,677 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RIGHT WING TRAILING EDGE SKIN OUTBOARD OF THE NR 12 SPOILER AT THE AFT SPAR.  THE SKIN WAS REPAIRED. AIRPLANE WAS GROUNDED.
